# SDR FDEA201705261520

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 74,647 hours, 26,675 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 2014RP
- Condition: Out Of Adjust
- Location: R1 Door
- Part time: 247 hours, 168 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT BLOCK IN , WHEN FIRST OFFICER TRIED TO OPEN RT SIDE DOOR,   IT MET WITH RESISTANCE.  MX FOUND THE R1 SLIDE RAFT DROPPED AND TOUCHING THE LOWER  VENT DOOR CREATING FORCE TO OPENED THE DOOR .  R1 SLIDE RAFT ADJUSTED IAW MM 25-66-00-5.  OPS CHECKED OK,  DOOR OPEN NORMALY.
